Alert archive / Florida / Wind Chill Advisories in 2012
Wind Chill Advisory 1, NWS Melbourne, FL
NWS Melbourne, FL issued this wind chill advisory at Jan 2, 2012, 3:42 AM EST for 6 counties in Florida. It took effect at Jan 3, 2012, 1:00 AM EST. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Jan 2, 2012, 3:42 AM EST (08:42 UTC)
- In effect from
- Jan 3, 2012, 1:00 AM EST
- Expired
- Jan 3, 2012, 10:00 AM EST
- In force
- 9 hr
- Issued by
- NWS Melbourne, FL
Counties Lake County, FL, Okeechobee County, FL, Orange County, FL, Osceola County, FL, Seminole County, FL, Volusia County, FL
The radar
The Melbourne radar (KMLB), 67 km from the middle of the area, began a volume at 08:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tampa Bay, FL (KTBW), launched 00:00Z, 8.7 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 12 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 1012 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- -27 m²/s²
- 0-3 km storm-relative helicity
- -12 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
243 WWUS42 KMLB 020842 WSWMLB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 342 AM EST MON JAN 2 2012 ...COLD TEMPERATURES AND VERY LOW WIND CHILLS EXPECTED TONIGHT... .A STRONG COLD FRONT WILL SWEEP THROUGH CENTRAL FLORIDA TODAY FOLLOWED BY ANOTHER SURGE OF EVEN COLDER AIR TONIGHT. THE COLD AIR COMBINED WITH NORTHWEST WINDS OF NEAR 15 MPH WILL PRODUCE VERY LOW WIND CHILL VALUES LATE TONIGHT. FLZ041-044>047-053-054-058-059-064-141-144-147-031500- /O.NEW.KMLB.WC.Y.0001.120103T0600Z-120103T1500Z/ INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- INCLUDING THE CITIES OF...DE LAND...LEESBURG...ORLANDO... SANFORD...MELBOURNE...PALM BAY...KISSIMMEE...ST CLOUD... VERO BEACH...OKEECHOBEE...FORT PIERCE...HOBE SOUND... DAYTONA BEACH...CLERMONT...TITUSVILLE 342 AM EST MON JAN 2 2012 ...WIND CHILL ADVISORY IN EFFECT FROM 1 AM TO 10 AM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 10 AM EST TUESDAY. * WIND CHILL VALUES ARE EXPECTED TO BE IN THE MID TO UPPER 20S THROUGHOUT THE AREA WITH THE LOWEST READINGS IN EXPOSED AREAS ACROSS NORTHERN LAKE AND VOLUSIA COUNTIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. IF YOU MUST VENTURE OUTDOORS...DRESS WARMLY IN LAYERS AND MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ CRISTALDI
2 follow-up statements
285 WWUS42 KMLB 021944 WSWMLB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 244 PM EST MON JAN 2 2012 ...COLD TEMPERATURES AND VERY LOW WIND CHILLS EXPECTED TONIGHT... .VERY COLD AIR WILL CONTINUE TO PUSH INTO EAST CENTRAL FLORIDA THIS EVENING AND OVERNIGHT BEHIND A STRONG COLD FRONT. THE COLD AIR COMBINED WITH GUSTY NORTHWEST WINDS OF NEAR 15 MPH WILL PRODUCE VERY LOW WIND CHILL VALUES LATE TONIGHT. FLZ041-044>047-053-054-058-059-064-141-144-147-031500- /O.CON.KMLB.WC.Y.0001.120103T0600Z-120103T1500Z/ INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- INCLUDING THE CITIES OF...DE LAND...LEESBURG...ORLANDO... SANFORD...MELBOURNE...PALM BAY...KISSIMMEE...ST CLOUD... VERO BEACH...OKEECHOBEE...FORT PIERCE...HOBE SOUND... DAYTONA BEACH...CLERMONT...TITUSVILLE 244 PM EST MON JAN 2 2012 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 1 AM TO 10 AM EST TUESDAY... * WIND CHILL VALUES ARE EXPECTED TO BE IN THE MID TO UPPER 20S THROUGHOUT THE AREA AFTER MIDNIGHT TONIGHT WITH THE LOWEST READINGS IN EXPOSED AREAS ACROSS NORTHERN LAKE AND VOLUSIA COUNTIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. IF YOU MUST VENTURE OUTDOORS...DRESS WARMLY IN LAYERS AND MAKE SURE YOU WEAR A HAT AND GLOVES. && $$
988 WWUS42 KMLB 030919 WSWMLB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 419 AM EST TUE JAN 3 2012 ...COLD AIR AND GUSTY NORTHWEST WINDS WILL PRODUCE LOW WIND CHILL VALUES EARLY THIS MORNING... FLZ041-044>047-053-054-058-059-064-141-144-147-031500- /O.CON.KMLB.WC.Y.0001.000000T0000Z-120103T1500Z/ INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- INCLUDING THE CITIES OF...DE LAND...LEESBURG...ORLANDO... SANFORD...MELBOURNE...PALM BAY...KISSIMMEE...ST CLOUD... VERO BEACH...OKEECHOBEE...FORT PIERCE...HOBE SOUND... DAYTONA BEACH...CLERMONT...TITUSVILLE 419 AM EST TUE JAN 3 2012 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... * NORTHWEST WINDS AT 15 TO 25 MPH AND GUSTY EARLY THIS MORNING WILL PRODUCE WIND CHILL READINGS FROM THE MID 20S TO AROUND 30. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. IF YOU MUST VENTURE OUTDOORS...DRESS WARMLY IN LAYERS AND MAKE SURE YOU WEAR A HAT AND GLOVES. && $$
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this wind chill advisory went out at Jan 2, 3:30 AM EST, 12 minutes earlier.
Area forecast discussion, Jan 2, 3:30 AM EST, 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
330 AM EST MON JAN 2 2012
.DISCUSSION...
...TURNING VERY COLD WITH LOW WIND CHILLS AREAWIDE TONIGHT...
...REMAINING COLD TUESDAY WITH A WIDESPREAD FREEZE TUESDAY NIGHT...
CURRENT...COLD FRONT AND ATTENDANT WIND SHIFT AND NARROW CLOUD/-SHRA
BAND CONTINUES TO SLIDE SE AND WAS JUST ABOUT ON TOP OF AN OCF-SGJ
LINE AS OF 08Z. AHEAD OF THE FRONT...SKIES WERE CLEAR WITH WINDS SW
AROUND 5 MPH OVER THE NRN CWA AND LIGHT/VRBL TO THE SOUTH.
TODAY/TONIGHT...FRONT WILL CONTINUE TO SWEEP SOUTHWARD THROUGH THE
PENINSULA THROUGH THE MORNING/EARLY AFTERNOON AS DEEP LAYER LOW/
TROUGH PULLS NEWD THROUGH THE NERN CONUS/ERN CANADA. STRONG HIGH
PRESSURE RIDGE EXTENDING FROM THE CNDN PRAIRIES TO THE NRN GOMEX
(THE FIRST OF ITS KIND THIS WINTER) WILL BRING THE COLDEST WX OF
WHAT HAS BEEN A MILD 2011-2012 WINTER SEASON THUS FAR. COLD AIR WILL
ARRIVE IN A "1-2 PUNCH" OF NW-NNW SURGES...THE FIRST ONE OCCURRING
THIS MORNING AND THE SECOND TONIGHT STARTING AROUND MIDNIGHT.
MAXES TODAY L-M60S NORTH TO U60S-L70S SOUTH.
SECONDARY SURGE OF STRONG NW WINDS WILL REINFORCE THE COLD AIR AND
BRING WIDESPREAD TEMPS IN THE LOWER TO MID 30S TO ALL BUT THE FAR
SERN CWA. WINDS MAY WANE A LITTLE TO 5-10MPH FOR A BRIEF TIME THIS
EVENING BEFORE PICKING UP AGAIN TO AROUND 15 MPH LATER TONIGHT. THIS
WILL RESULT IN WIND CHILLS DROPPING THROUGH THE 30S AND BOTTOMING
OUT IN THE MID TO UPPER 20S BY SUNRISE. NPW FOR WIND CHILL ADVISORY
OVER THE ENTIRE CWA LATE TONIGHT WILL BE FORTHCOMING...AS WILL A
FREEZE WARNING FOR NORTHERN LAKE AND VOLUSIA COUNTIES FROM 4 AM
THROUGH 8 AM.
THANKS TO ALL ADJACENT OFFICES FOR EXTENSIVE COORDINATION WITH THE
PLETHORA OF WARNINGS AND ADVISORIES FOR THIS MORNING'S PACKAGE!!
TUE...A VERY COLD START TO THIS DAY WITH A FREEZE WARNING IN EFFECT
THROUGH 8AM ACROSS NORTH LAKE COUNTY AND FOR MUCH OF VOLUSIA COUNTY.
A WIND CHILL ADVISORY WILL BE IN EFFECT UNTIL 10AM AREAWIDE. HIGH
PRESSURE WILL MOVE SOUTHEASTWARD CENTERING ACROSS THE NORTH GOMEX
AND NORTH FLORIDA. FORECAST MODELS CONTINUE TO COME IN WITH COLDER
TEMPERATURES. A WELL BELOW NORMAL DAY FOR TEMPERATURES WITH HIGHS
ONLY RECOVERING INTO THE UPPER 40S TO AROUND 50 DEGREES ALONG AND
NORTH OF THE I-4 CORRIDOR. FURTHER SOUTH...TEMPERATURES WILL BE
MAINLY IN THE LOWER 50S WITH A FEW MIDDLE 50S POSSIBLE ALONG THE
COAST ACROSS MARTIN COUNTY. BREEZY CONDITIONS IN STORE AS NORTHWEST
WINDS WILL BE AROUND 15-20/20 MPH AND GUSTY WHILE SLOWLY DECREASING
LATE IN THE DAY. A LAKE WIND ADVISORY MAY BE NECESSARY ACROSS MOST
OF EAST CENTRAL FLORIDA.
TUE NIGHT-WED MORNING...WILL HOIST A HARD FREEZE WATCH FOR LAKE AND
INLAND VOLUSIA COUNTIES AND A FREEZE WATCH FOR THE REMAINING AREA
OVERNIGHT...EXCEPT FOR COASTAL INDIAN RIVER...COASTAL SAINT LUCIE
AND COASTAL MARTIN COUNTIES WHERE MINIMUM TEMPERATURES WILL STAY
JUST ABOVE CRITERIA. IT REMAINS POSSIBLE THAT THE HARD FREEZE WATCH
MAY GET PUSHED FURTHER SOUTHWARD WITH ADDITIONAL FORECASTER
CONFIDENCE. OVERNIGHT LOW TEMPERATURES WILL FALL INTO THE
MIDDLE/UPPER 20S ACROSS RURAL SECTIONS OF LAKE AND INLAND VOLUSIA
COUNTIES. FURTHER SOUTH ACROSS EAST CENTRAL FLORIDA TEMPERATURES ARE
EXPECTED TO FALL INTO THE UPPER 20S TO AROUND 30 DEGREES IN RURAL
AREAS. AROUND METRO ORLANDO BELIEVE TEMPERATURES WILL HANG ON AROUND
THE LOWER 30S. MIDDLE/UPPER 30S LOOK APPROPRIATE FOR COASTAL
SECTIONS OF THE TREASURE COAST AND BARRIER ISLANDS. NORTHWEST WINDS
WILL FALL OFF DURING THE EVENING AND OVERNIGHT HOURS TO 5-10 MPH
DURING THE EVENING AND AROUND 5 MPH AFTER MIDNIGHT. DO NOT EXPECT
MUCH IN THE WAY OF A MAJOR FROST EVENT AS DEWPOINTS/TEMPERATURES
WILL SEE A LARGE ENOUGH SPREAD TO INHIBIT DECENT FORMATION.
WED-SUN...A LARGE UPPER TROUGH WILL MOVE OFF OF THE EAST COAST EARLY
IN THE PERIOD AND INTO THE WESTERN ATLANTIC. THE DAMAGE WILL BE
DONE...HOWEVER...AS MUCH COLDER/DRIER CONDITIONS PERSIST INTO LATE
WORK-WEEK. WILL CONTINUE TO KEEP THE EXTENDED PERIOD DRY WITH THE
EXPECTED COLDER/DRIER CONDITIONS. SURFACE HIGH PRESSURE WILL REMAIN
FIXATED ACROSS THE PENINSULA INTO FRI BEFORE EMERGING INTO THE
WESTERN ATLANTIC OVERNIGHT INTO SAT WITH THE APPROACH ON ANOTHER
WEATHER SYSTEM.
EXTENDED HIGHS...A GRADUAL WARM-UP BEGINS ON WED WITH UPPER 50S TO
AROUND 60 DEGREES NEAR AND NORTH OF THE I-4 CORRIDOR. FURTHER SOUTH
WILL WARM UP INTO THE LOWER 60S. MAX TEMPERATURE READINGS IN THE 60S
SHOULD FOLLOW ON THU AREAWIDE WITH UPPER 60S/LOWER 70S FOR FRI AND
70S READINGS MOST EVERYWHERE BY SAT/SUN.
EXTENDED LOWS...ANOTHER CHILLY NIGHT IN STORE FOR WED OVERNIGHT/THU
MORNING WITH READINGS IN THE MIDDLE/UPPER 30S...EXCEPT NEAR 40
DEGREES TO LOWER 40S FOR SPACE/TREASURE COASTS AND LARGER
METROPOLITAN AREAS. OVERNIGHT LOWS CONTINUE TO MODERATE UPWARD THU
NIGHT ONWARD WITH 40S TO NEAR 50 DEGREES FRI/SAT MORNING AND 50S
MOST EVERYWHERE SUN MORNING.
&&
.AVIATION...WILL PROBABLY NEED TO AMD TAFS ACROSS THE NORTH/CENTRAL
CWA TO SHOW MVFR CIGS ALONG FRONTAL BOUNDARY. SPOTTY IFR CIGS AND
VERY NARROW BAND OF ISOLD -SHRA EXPECTED TO DISSIPATE BEFORE HAVING
ANY IMPACT ON LOCAL AIRPORTS. NW WINDS EXPECTED TO GUST TO ABOUT
20-22KT FROM LATE MORNING INTO THIS AFTN.
&&
.MARINE...NW-NNW WIND SURGE WILL SPREAD SWD DOWN THE ATLC DURING THE
MORNING AND INTO SOUTH FLORIDA BY EARLY AFTERNOON FOLLOWED BY A
SECOND AND STRONGER SURGE TONIGHT STARTING AROUND 04Z. WENT AHEAD
AND PULLED TRIGGER ON GALE WARNING FOR LATE TONIGHT THROUGH TUESDAY
FOR THE ENTIRE MARINE AREA. EXPECT SUSTAINED WINDS TO INCREASE TO
25-30KT WITH FREQUENT GUSTS TO GALE FORCE AND SEAS BUILDING TO
10-13FT BY SUNRISE TUESDAY.
TUE-FRI...GALE WARNINGS CONTINUING EARLY IN THE PERIOD FOR ALL LEGS
WITH FREQUENT NW WIND GUSTS TO GALE FORCE. WINDS WILL BEGIN TO
DECREASE LATE TUE AFTN/EVENING CONTINUING THIS WEAKENING TREND INTO
FRI. SHORT PERIOD SEAS EXPECTED TO BUILD AWAY FROM THE COAST TO AT
LEAST 13 FT EARLY IN THE PERIOD GRADUALLY SUBSIDING TUE NIGHT INTO
THE LATE EXTENDED PERIOD. EVEN AFTER THE GALE WARNING EXPIRES EXPECT
SCA CONDS AWAY FROM THE COAST INTO EARLY WED WITH SEAS CONTINUING A
SUBSIDING TREND ALSO THRU FRI. HIGH PRESSURE AND DRY CONDITIONS WILL
CONTINUE OVER THE AREA THROUGH THIS TIME.
&&
.FIRE WEATHER...IN ADDITION TO BEING COLD...THE POST-FRONTAL AIR
MASS WILL ALSO BE VERY DRY. WITH GUSTY NW/NNW WINDS REACHING 15-20
MPH...HAVE UPGRADED FWW FOR FROM NW OSCEOLA/ORANGE NORTHWARD TO AN
RFW.
TUE...DANGEROUSLY LOW RH VALUES FORECAST (TEENS/20S) ALMOST AREAWIDE
ON TUE WITH 20 FT NW WINDS 15-20 MPH THRU THE DAY. NW WINDS WILL
GRADUALLY SUBSIDE LATE AFTN AND CONTINUE THE DECREASING TREND INTO
THE NIGHT. CURRENT FIRE WX WATCH WILL VERY LIKELY BE UPGRADED TO A
RED FLAG WARNING FOR TUESDAY.
WED...WINDS WILL REMAIN BELOW CRITERIA FOR RED FLAG ISSUANCE THOUGH
RH VALUES WILL STILL BOTTOM OUT INTO THE 20S TO AROUND 30 PERCENT
ACROSS MUCH OF THE INTERIOR/NEAR VOLUSIA COAST. MAINLY 30-40 PERCENT
READINGS ELSEWHERE.
THU-FRI...THE GRADUAL MODERATION OF RH VALUES WILL CONTINUE...BUT
THIS WILL BE SLOW TO OCCUR...ESPECIALLY INTERIOR...AS A PREDOMINANT
ONSHORE FLOW IS NOT FORECAST.
&&
.CLIMATE...HERE ARE THE CURRENT RECORD LOW TEMPERATURES FOR THE NEXT
TWO MORNINGS...
1/3(TUE) 1/4(WED)
DAYTONA BEACH INT'L (DAB) 25F/1928 26F/1928
ORLANDO INT'L (MCO) 24F/1928 28F/1928
MELBOURNE INT'L (MLB) 33F/1962 28F/2001
VERO BEACH MUNI (VRB) 30F/1979 29F/2001
&&
.PRELIMINARY POINT TEMPS/POPS...
DAB 63 32 49 30 / 10 0 0 0
MCO 65 35 51 31 / 10 0 0 0
MLB 69 34 52 29 / 10 0 0 0
VRB 70 35 52 35 / 10 0 0 0
LEE 62 33 49 28 / 10 0 0 0
SFB 65 34 51 30 / 10 0 0 0
ORL 64 36 50 33 / 10 0 0 0
FPR 71 36 53 34 / 10 0 0 0
&&
.MLB WATCHES/WARNINGS/ADVISORIES...
FL...FREEZE WATCH FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY MORNING
FOR COASTAL VOLUSIA-INDIAN RIVER-MARTIN-NORTHERN BREVARD-
OKEECHOBEE-ORANGE-OSCEOLA-SEMINOLE-SOUTHERN BREVARD-ST.
LUCIE.
FIRE WEATHER WATCH FROM TUESDAY MORNING THROUGH TUESDAY EVENING
FOR COASTAL VOLUSIA-INDIAN RIVER-INLAND VOLUSIA-MARTIN-
NORTHERN BREVARD-NORTHERN LAKE-OKEECHOBEE-ORANGE-OSCEOLA-
SEMINOLE-SOUTHERN BREVARD-SOUTHERN LAKE-ST. LUCIE.
WIND CHILL ADVISORY FROM 1 AM TO 10 AM EST TUESDAY FOR COASTAL
VOLUSIA-INDIAN RIVER-INLAND VOLUSIA-MARTIN-NORTHERN BREVARD-
NORTHERN LAKE-OKEECHOBEE-ORANGE-OSCEOLA-SEMINOLE-SOUTHERN
BREVARD-SOUTHERN LAKE-ST. LUCIE.
RED FLAG WARNING FROM 1 PM THIS AFTERNOON TO 7 PM EST THIS
EVENING FOR COASTAL VOLUSIA-INLAND VOLUSIA-NORTHERN LAKE-
ORANGE-OSCEOLA-SEMINOLE-SOUTHERN LAKE.
FREEZE WARNING FROM 4 AM TO 8 AM EST TUESDAY FOR COASTAL VOLUSIA-
INLAND VOLUSIA-NORTHERN LAKE.
HARD FREEZE WATCH FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY
MORNING FOR INLAND VOLUSIA-NORTHERN LAKE-SOUTHERN LAKE.
AM...SMALL CRAFT ADVISORY UNTIL MIDNIGHT EST TONIGHT FOR COASTAL
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE
TO SEBASTIAN INLET OUT 20 NM-WATERS FROM FLAGLER BEACH TO
VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE-WATERS
FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE.
GALE WARNING FROM MIDNIGHT TONIGHT TO 1 PM EST TUESDAY FOR
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY
LINE OUT 20 NM-COASTAL WATERS FROM SEBASTIAN INLET TO
JUPITER INLET OUT 20 NM-COASTAL WATERS FROM VOLUSIA BREVARD
COUNTY LINE TO SEBASTIAN INLET OUT 20 NM.
SMALL CRAFT ADVISORY FROM 10 AM THIS MORNING TO MIDNIGHT EST
TONIGHT FOR COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER
INLET OUT 20 NM-WATERS FROM SEBASTIAN INLET TO JUPITER
INLET 20 TO 60 NM OFFSHORE.
GALE WARNING FROM MIDNIGHT TONIGHT TO 7 PM EST TUESDAY FOR
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20
TO 60 NM OFFSHORE-WATERS FROM SEBASTIAN INLET TO JUPITER
INLET 20 TO 60 NM OFFSHORE-WATERS FROM VOLUSIA BREVARD
COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE.
&&
SHORT TERM/AVIATION...CRISTALDI
LONG TERM/IMPACT WX....SEDLOCKHazardous weather outlook, Jan 1, 6:20 PM EST, 9 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 620 PM EST SUN JAN 1 2012 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-020300- COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 620 PM EST SUN JAN 1 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TONIGHT. .DENSE FOG/SMOKE IMPACT... LATE NIGHT FOG MAY FORM OVER OKEECHOBEE AND THE TREASURE COAST COUNTIES. THE FOG MAY BECOME DENSE IN SPOTS NEAR SUNRISE. SLOW DOWN AND ALWAYS USE LOW BEAM HEADLIGHTS WHEN DRIVING IN FOG. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. ...MUCH COLDER AIR ARRIVES STARTING MONDAY... ...COLD WIND CHILLS AND POTENTIAL FOR FREEZING TEMPERATURES TUESDAY AND WEDNESDAY MORNINGS... A STRONG COLD FRONT WILL SWEEP THROUGH EAST CENTRAL FLORIDA MONDAY MORNING. A SURGE OF BRISK NORTHWEST WINDS WILL BE FOLLOWED BY A SECONDARY SURGE TUESDAY MORNING. THIS WILL USHER IN THE COLDEST AIR THUS FAR THIS WINTER SEASON. TUESDAY MORNING...EXPECT LOW TEMPERATURES IN THE 30S WITH WIND CHILLS IN THE 20S. SOME LOCATIONS MAY REACH FREEZING NEAR SUNRISE. WEDNESDAY MORNING...EVEN COLDER READINGS ARE EXPECTED...WITH THE POTENTIAL FOR FREEZING TEMPERATURES OVER A LARGER AREA AND LONGER DURATION. PERSONS IN EAST CENTRAL FLORIDA SHOULD KEEP INFORMED OF THIS DEVELOPING COLD WEATHER SPELL. NOW IS A GOOD TIME TO MAKE SURE YOUR HOME HEATING SYSTEM IS IN GOOD WORKING ORDER. IN ADDITION TO THE COLD TEMPERATURES AND LOW WIND CHILLS...THE AIR MASS BEHIND THE FRONT WILL BE VERY DRY AND THE COMBINATION OF STRONG GUSTY WINDS AND LOW AFTERNOON RELATIVE HUMIDITIES WILL INCREASE THE FIRE DANGER ACROSS THE REGION MONDAY THROUGH WEDNESDAY. FINALLY...THE STRONG NORTHWEST TO NORTH WINDS WILL ALSO BRING HAZARDOUS BOATING CONDITIONS TO THE ADJACENT ATLANTIC FROM EARLY MONDAY MORNING THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. CRISTALDI/GLITTO
The office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 2, 4:06 AM EST | Freeze Watch | MLB | Okeechobee, Orange, Osceola, Seminole, Volusia | 24 hr |
| Jan 2, 4:06 AM EST | Freeze Warning | MLB | Lake, Volusia | 28 hr |
| Jan 2, 4:06 AM EST | Hard Freeze Watch | MLB | Lake, Okeechobee, Orange, Osceola, Seminole, Volusia | 24 hr |
| Jan 2, 4:10 AM EST | Red Flag Warning | MLB | Lake, Orange, Osceola, Seminole, Volusia | 15 hr |
| Jan 2, 4:37 AM EST | Gale Warning | MLB | 35 hr | |
| Jan 2, 2:26 PM EST | Red Flag Warning | MLB | Lake, Okeechobee, Orange, Osceola, Seminole, Volusia | 29 hr |
Nearby
Wind Chill Advisories in Florida, 2012Every wind chill advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.